# SDR CA970129004

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2740 · Stabilizer Control System
- Part: Hstu
- Part number: 70607
- Condition: Failed
- Location: H Stab Trim
- Part time: 3,204 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF FLIGHT REPORTED STABILIZER TRIM MESSAGE ON ECAM. HORIZONTAL STABILIZER TRIM UNT (HSTU) REPLACED.
